Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Increase in headache day by day - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Headache and Migraines
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   Hi
Doctor :   How can I help you?
User :   hi doctor, I get a headache very often
Doctor :   Ok
Doctor :   Since when are you having this problem?
User :   its increasing day by day
Doctor :   Ok
User :   since 6 months
Doctor :   Please mention your Age: Gender: Weight and Height:
Doctor :   Ok
User :   24 yrs, female, 50 kg, 5"4'
Doctor :   Did you get your vision tested?
User :   a year back, it was normal
Doctor :   In Which part of the head are you getting the pain?
User :   left side around the eyes
Doctor :   The most common reasons are stress, vision problems or sinusitis.
Doctor :   Do you have any other health problems?
User :   no
Doctor :   I suggest that you get your vision tested.
User :   is it migraine?
Doctor :   As it has been one year.
Doctor :   Do you have any blurring of vision or nausea when you have the headache?
User :   no
User :   but i take birth control pills
Doctor :   You should avoid staring at the computer for long hours, try stress relaxation techniques like yoga and meditation,
Doctor :   OkDoctor :   Try exercising everyday, at least 1/2 hr a day as it helps with the headache.
Doctor :   Since when are you on the pills?
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor